MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh
Catalog Number 5955790
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Bowel Perforation (2668)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2007 - patient was diagnosed with umbilical and ventral hernia thereby underwent open repair with the implant of ventralex mesh (device 1).Per op notes, "the umbilicus was mobilized off the fascia.The hernia sac was opened and reduced back into the abdomen.A ventralex mesh (device 1) were placed through the defect against the abdominal wall using prolene sutures." on (b)(6) 2019 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh using echo ps (device 2).Per op notes, "the small bowel which was densely adherent to the prior mesh (device 1) and suture material.A portion of the mesh and suture were left intact on the surface of the bowel and the bowel was mobilized; adhesions were taken down.A ventralight st mesh using echo ps (device 2) was placed in the abdominal cavity using tacks." on (b)(6)-2019 - patient was diagnosed with perforated small bowel and abscess thereby underwent repair with removal of mesh (device 1 and 2).Per op notes, "the patient had moderate abdominal pain.There was adjacent perforation to the mesh (device 1 and 2) where it had migrated into the small bowel.The previously placed mesh (device 1 and 2) were removed.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventralight st mesh using echo ps (device 2).An additional supplemental emdr was submitted to represent the ventralex mesh (device 1).Note, the manufacturing date (15-aug-2018) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST w/ Echo
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50482728
Report Number1213643-2026-01129
Device Sequence Number13305384
Product Code FTL
UDI-Device Identifier00801741031762
UDI-Public(01)00801741031762(17)200928(10)HUCV1967
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Catalogue Number5955790
Device Lot NumberHUCV1967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight258 LB